research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Coefficient Bounds for Certain Subclass of Analytic Functions Defined By Quasi-Subordination

Authors: Abdul Rahman S. Juma --- Mohammed H. Saloomi
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 2C Pages: 1115-1121
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we define certain subclasses of analytic univalent function associated with quasi-subordination. Some results such as coefficient bounds and Fekete-Szego bounds for the functions belonging to these subclasses are derived.


Article
Coefficient Bounds For QUASI-Subordination Classes
حدود المعامل لصنوف شبه التابعية

Author: Abdul Rahman Salman Juma عبد الرحمن سلمان جمعة
Journal: Diyala Journal For Pure Science مجلة ديالى للعلوم الصرفة ISSN: 83732222 25189255 Year: 2016 Volume: 12 Issue: 3 - part 2 Pages: 68-83
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

The bounds for the Fekete-Szego coefficients |a3 − μa22| are derived of certain subclasses of star like ,convex and bazilevic functions involving quasi-subordination.

حدود معاملات فيكيت سياغو - |a3 − μa22 | اشتقت لعدد من الصنوف الجزئية للدوال النجمية والمحدبة وداله بازا لفج باستخدام مفهوم شبه التابعية .

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2018 (1)

2016 (1)